# SDR 2005FA0000605

- Difficulty date: April 8, 2005
- Submitted: April 29, 2005
- Operation: General aviation
- Aircraft: N71EN
- Make and model: Beech C90
- Aircraft serial: LJ632
- Engine: Pwa PT6*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Part serial: 1050
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START, NR 2 GENERATOR CAME ON LINE AND WAS CARRING A LOAD.  NR 2 GEN LOAD METER SHOWED HIGH AMP SPIKE AND DROP OFF  LINE, WITH IN-OP LIGHT COMING ON.  REPLACED STARTER GEN, SYSTEM OPS TESTED GOOD.  (K)
